# SDR BAGA2025061300008

- Difficulty date: May 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 7,781 hours, 3,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURRING HEAVY CHECK - REAR BARRELL AT FR 75 WASTED DOUBLER INBD LWR CORNER CORROSION TO BE INVESTIGATED SURROUND, REPAIRED PER REO AND BREEZE EC. TEMP DISPOSITION DVI EVERY 1000 FH. REPAIR VALID FOR 10,000 FH
